2017
Том 69
№ 9

All Issues

Volume 36, № 1, 1984

Article (Ukrainian)

A class of stochastic semigroups

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 3 - 7

Article (Ukrainian)

Scattering problem in the theory of singular perturbations of self-adjoint operators

Koshmanenko V. D., Neidhardt H., Wollenberg M.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 7 - 12

Article (Ukrainian)

Distribution of the eigenvalues of Gaussian random matrices

Chaika O. G., Girko V. L., Kokobinadze T. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 12 - 16

Article (Ukrainian)

Two approximate methods for the solution of linear boundary-value problems

Derner Kh., Mamedov Ya. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 16 - 22

Article (Ukrainian)

Some remarks on the central limit theorem of the theory of moments of even order for sums of random number of independent identically distributed random variables

Krivorukov V. P., Marushin M. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 22 - 28

Article (Ukrainian)

Tauberian theorems with remainder for Riesz and cesaro means

Mel'nik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 28 - 34

Article (Ukrainian)

Asymptotic decomposition of systems of nonlinear ordinary differential equations

Lopatin A. K., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 35 - 45

Article (Ukrainian)

Periodic solutions of nonlinear second-order differential equations with discontinuous right-hand sides

Ovezdurdyev Kh.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 45 - 51

Article (Ukrainian)

Two-dimensional moment sequences

Ovcharenko I. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 51 - 55

Article (Ukrainian)

Finiteness of the rate of propagation of perturbations for hyperbolic equations

Perel'muter M. A., Semenov Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 56 - 64

Article (Ukrainian)

Invariant sets of a class of discontinuous dynamical systems

Perestyuk N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 63 - 68

Article (Ukrainian)

Limiting processes for measures in a Hilbert space relative to different kinds of convergence

Romanov V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 69 - 73

Article (Ukrainian)

Nonlinear systems with a small matrix as the coefficient of the derivative

Skripnik V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 73 - 78

Article (Ukrainian)

Maximal dissipativity of ordinary boundary-differential and certain other operators

Storozh O. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 78 - 82

Article (Ukrainian)

Theory of restrictive Menger algebras

Trokhimenko V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 82 - 86

Article (Ukrainian)

Filtering of processes with independent increments

Shevlyakov A. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 93 - 99

Article (Ukrainian)

Representation of p-analytic functions by analytic ones

Goman O. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 100 - 105

Article (Ukrainian)

Quasiperiodic solutions of systems with lag

Martynjuk

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 105 - 110

Article (Ukrainian)

Generalized goursat problem for a nonlinear differential equation

Boitsun S. A., Kovach Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 110 - 114

Article (Ukrainian)

Oscillatory modes of weakly linear systems with n degrees of freedom and delay

Kravets V. I., Martynyuk D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 115 - 118

Article (Ukrainian)

One method for solving the Hamilton-Jacobi equations in analytical mechanics

Nguyen Dong An

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 119 - 122

Article (Ukrainian)

Cauchy problem for differential equations in Hilbert space

Fishman I. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 122 - 125

Article (Ukrainian)

Conditions of convergence of stochastic processes stopped before the jump instant

Khusanbaev Ya. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 126 - 129

Article (Ukrainian)

Meromorphic characteristic functions with infinitely many poles

Sharshanova G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 129 - 133